Background
Type: Article

Vector optimization problem and generalized convexity

Journal: Journal of Global Optimization (15732916)Year: 2012Volume: Issue: 1Pages: 29 - 43
Oveisiha M. Zafarani J.
DOI:10.1007/s10898-011-9657-6Language: English

Abstract

Some properties of α-weakly preinvex and pseudoinvex functions via Clarke-Rockafellar and limiting subdifferentials are obtained. Furthermore, the equivalence between vector variational-like inequalities and vector optimization problems are studied under pseudoinvexity condition. © 2011 Springer Science+Business Media, LLC.